ARTHREX, INC. IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 8; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Back to Search Results |
| Model Number |
IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 8 |
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported on (b)(6) 2023 by a arthrex employee via sems that an ar-623-58 tka's slap hammer attachment broke off the handle.Case involvement, device broke during use.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.